Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Missed period. Pregnant. HCG increases. On duphaston. Fear miscarriage?

My last period was November 15,2012 and I already missed my period and decided to have HPT but for 6 times all shows negative and I decided to have blood test it shows in the result I m 3 to 4 weeks pregnant.And when the doctor ask me she mention I m 9 to 10 weeks then she ask me to have a blood test again and the results comes out my HCG increases and prescribed duphaston . I started taking it and have brown spotting. Am I really pregnant or what s happening to me? Do i have miscarriage?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, i think there is a very big confusion regarding the pregnancy.

As you have the increased level of HCG in blood, it is unlikely to have negative home pregnancy tests.

So, in this situation an ultrasound scan is very important. It is the gold standard in this field.

I think, any decision regarding pregnancy should be taken only after the ultrasound report.

So, consult with your treating doctor for this.

Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor